Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 820375, 9 pages
http://dx.doi.org/10.1155/2014/820375
Research Article

Bounds on Nonsymmetric Divergence Measure in terms of Other Symmetric and Nonsymmetric Divergence Measures

1Department of Mathematics, Malaviya National Institute of Technology, Jaipur, Rajasthan 302017, India
2B-1, Staff Colony, MNIT, Jaipur, Rajasthan 302017, India

Received 5 June 2014; Accepted 5 September 2014; Published 29 October 2014

Academic Editor: Angelo De Santis

Copyright © 2014 K. C. Jain and Praphull Chhabra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. C. Jain and Praphull Chhabra, “Bounds on Nonsymmetric Divergence Measure in terms of Other Symmetric and Nonsymmetric Divergence Measures,” International Scholarly Research Notices, vol. 2014, Article ID 820375, 9 pages, 2014. https://doi.org/10.1155/2014/820375.